# SDR UALA2011040601661

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 70,801 hours, 22,334 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L EXTERNAL DOOR HANDLE DOES NOT RETRACT.  REMOVED EXTERNAL HANDLE CENTER SHAFT AND CLUTCH COLLAR, LUBED EXTERNAL HANDLE MECH AND ADJUSTED EXTERNAL HANDLE MECH.  NOW WITHIN TOLERANCE.
